Alert archive / Georgia / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 37, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 16, 2026, 5:22 AM EDT for 6 counties in Georgia. It was in force for 38 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2026, 5:22 AM EDT (09:22 UTC)
- Expired
- Mar 16, 2026, 6:00 AM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Coweta County, GA, Fayette County, GA, Heard County, GA, Meriwether County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 28 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 5:30 AM EDT | TSTM WND DMG | 2 Nw Handy, GA | Em reports 2 trees down in the Bud Davis Rd and Martin Girl Rd near Hewlette South Rd. |
| Mar 16, 5:40 AM EDT | TSTM WND DMG | 1 Nw Arnco-Sargent, GA | EM reports multiple trees down in the Arnco Mills area generally along GA27 from Old Carollton Rd to Witcher Rd and Welcome Sargent Rd. |
| Mar 16, 5:40 AM EDT | TSTM WND DMG | 3 Ese Handy, GA | Em reports several trees down in the area near GA34 and Bruce Jackson Rd. |
| Mar 16, 5:45 AM EDT | TSTM WND DMG | 2 Ese Roscoe, GA | EM reports tree down on Jimm Star Rd from outflow of storms. |
| Mar 16, 5:45 AM EDT | TSTM WND DMG | 2 Ne Corinth, GA | EM reports 2 trees down near Coweta Heard Rd near Norwood Dr and Corinth Rd near Smokey Rd. |
| Mar 16, 5:45 AM EDT | TSTM WND DMG | 3 Ese Hogansville, GA | EM reports tree down at Lone Oak Rd near Bass Cross Rd. |
| Mar 16, 5:50 AM EDT | TSTM WND DMG | 2 Se Dunaway Gardens, GA | EM reports multiple trees down in the area along Happy Valley Cir west to Roscoe Rd and Garden View Terrace. |
| Mar 16, 5:50 AM EDT | TSTM WND DMG | 3 Sw Newnan, GA | Em reports two trees down in the neighborhoods near Browns Mill Battlefield along Smokey Rd and Potts Rd at Hickory Hills Dr. |
| Mar 16, 5:50 AM EDT | TSTM WND DMG | 3 Wsw Peachtree City, GA | EM reports tree down WY 154 just north of Lower Fayette Rd in Sharpsburg. |
| Mar 16, 6:05 AM EDT | TSTM WND DMG | 1 E Thomas Crossroads, GA | EM reports two trees down in the Thomas Crossroads area along Middlebury Ln and hwy 34. |
| Mar 16, 6:05 AM EDT | TSTM WND DMG | 1 Ssw Corinth, GA | Em reports tree down on Ware Rd and Hammett Rd resulting in traffic accident. Unknown if injuries. |
| Mar 16, 6:10 AM EDT | TSTM WND DMG | 2 Sse Cannongate, GA | EM reports tree down at 100 block of Cannongate Cir. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 4:10 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1562 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
517
WUUS52 KFFC 160922
SVRFFC
GAC045-077-113-149-199-285-161000-
/O.NEW.KFFC.SV.W.0037.260316T0922Z-260316T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
522 AM EDT Mon Mar 16 2026
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Fayette County in north central Georgia...
Northwestern Meriwether County in west central Georgia...
Southeastern Carroll County in northwestern Georgia...
Heard County in west central Georgia... Northern Troup County
in west central Georgia... Coweta County in west central
Georgia...
* Until 600 AM EDT.
* At 522 AM EDT, severe thunderstorms were located along a line
extending from Lowell to near Penton, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Newnan, LaGrange, Franklin, Peachtree City, Tyrone,
Hogansville, Grantville, Luthersville, Centralhatchee,
Moreland, Sharpsburg, Turin, Roopville, Lone Oak, East Newnan,
Corinth, Plant Yates, Dunaway Gardens, Cannongate, and
Harrisonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop
quickly from severe thunderstorms. If you spot a tornado go at
once into the basement or small central room in a sturdy
structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 1000 AM EDT for north
central, northwestern and west central Georgia.
&&
LAT...LON 3345 8514 3347 8491 3351 8485 3350 8461
3352 8458 3355 8444 3352 8443 3314 8484
3305 8522 3333 8528
TIME...MOT...LOC 0922Z 256DEG 52KT 3345 8507 3307 8545
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Culver1 follow-up statement
463
WWUS52 KFFC 160959
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
559 AM EDT Mon Mar 16 2026
GAC045-077-113-149-199-285-161008-
/O.EXP.KFFC.SV.W.0037.000000T0000Z-260316T1000Z/
Fayette GA-Meriwether GA-Carroll GA-Heard GA-Troup GA-Coweta GA-
559 AM EDT Mon Mar 16 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FAYETTE...
NORTHWESTERN MERIWETHER...SOUTHEASTERN CARROLL...HEARD...NORTHERN
TROUP AND COWETA COUNTIES WILL EXPIRE AT 600 AM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with these thunderstorms.
A Tornado Watch remains in effect until 1000 AM EDT for north
central, northwestern and west central Georgia.
Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Coweta and Troup counties.
&&
LAT...LON 3345 8514 3347 8491 3351 8485 3350 8461
3352 8458 3355 8444 3352 8443 3314 8484
3305 8522 3333 8528
TIME...MOT...LOC 0958Z 256DEG 52KT 3357 8447 3319 8485
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 3:08 AM EDT, 2 hours 14 minutes earlier. Its key messages:
- Updated at 255 AM EDT Mon Mar 16 2026
- Strong to severe thunderstorms bring a threat for damaging winds and a few tornadoes this morning before ending from northwest to southeast through midday.
- Some snow showers and flurries could occur late this morning into this afternoon for areas along/north of I-85, though impactful accumulations are not expected.
- Widespread sub-freezing temperatures are expected tonight and Tuesday night following the cold front.
Area forecast discussion, Mar 16, 3:08 AM EDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 308 AM EDT Mon Mar 16 2026 ...Morning Area Forecast Discussion... .KEY MESSAGES... Updated at 255 AM EDT Mon Mar 16 2026 - Strong to severe thunderstorms bring a threat for damaging winds and a few tornadoes this morning before ending from northwest to southeast through midday. - Some snow showers and flurries could occur late this morning into this afternoon for areas along/north of I-85, though impactful accumulations are not expected. - Widespread sub-freezing temperatures are expected tonight and Tuesday night following the cold front. && .SHORT TERM... (Today through Tuesday) Issued at 255 AM EDT Mon Mar 16 2026 This Morning: A mature squall line is sliding eastward this morning, entering northwest Georgia as of 3 AM. The primary concern with the line continues to be damaging wind gusts as well as a risk for QLCS spin- up tornadoes over the next several hours. Additionally, developing isolated convection currently in southern Alabama in advance of the line bears watching. This narrow region of enhanced moisture and resultant higher instability would support a conditional tornado risk in any of these isolated cells as they approach west-central Georgia over the next few hours before they are absorbed by the main line. The line will continue to race eastward through the morning, roughly bisecting the area by 8 AM. Areas along and ahead of the line destabilize a bit further by mid-morning, leading to a continued risk for damaging wind gusts as well as a few tornadoes across eastern portions of the CWA. Fortunately, the threat will come to an end in these areas roughly by noon as the cold front clears the area. This Afternoon: The other big story behind the severe threat will be the rapidly falling temperatures and blast of winter-like weather that will quickly arrive from west to east. As the upper trough axis swings eastward this afternoon, it will interact with lingering moisture amid falling temperatures, likely leading to some changeover from light rain showers to areas of snow showers. This potential will be highest across northwest and far north Georgia (generally northwest of the I-85 corridor) from late morning into the afternoon before dry air shuts things off. Given the antecedent very warm weather and resultant warm surfaces and roads (current road temperature sensors read in excess of 60-70 degrees) as well as marginal air temperatures largely above freezing as snow falls, any accumulation potential will be very limited. Still, grassy or elevated surfaces could briefly see some light accumulation in briefly heavier snow showers. No notable impacts are anticipated, and melting would likely occur in short order. The highest potential for a more sustained light dusting would be in the highest elevations of the north Georgia mountains, but even here accumulations would likely largely be of the sub-1" variety. Otherwise, gusty northwest winds will keep things feeling quite cold through the afternoon. Tonight: A Freeze Warning is in effect areawide with Tuesday morning temperatures dropping into the 20s for most areas. Wind chills will be even colder, feeling like the upper teens to low 20s for most areas by sunrise. Tuesday: Breezy northwest winds will persist amid northwest flow aloft as high pressure builds eastward at the surface. Temperatures will run well below normal despite sunny skies with highs ranging from the 40s in north Georgia to low-to-mid 50s south. && .LONG TERM... (Tuesday night through Sunday) Issued at 255 AM EDT Mon Mar 16 2026 Very Cold and Dry Through Mid-Week: Following the strong cold front on Monday, a much cooler than normal airmass will settle over the Southeast through the middle of the week. Low temps on Tuesday morning will likely be in the mid 20s in north GA, and upper 20s in central GA, with breezy northwest winds making the 'feels-like' temps about 10 degrees cooler than that. A Freeze Warning has been issued for this time period as any vegetation and crops that have 'sprung-up' would be at a significant risk. Temperatures will struggle to get out of the 40s even during Tuesday afternoon, which will feel very cold after the last few weeks. With weakening winds and mostly clear skies, temps Tuesday night into Wednesday morning will likely fall to the mid to upper 20s again across much of the area. Another Freeze Warning will likely be needed for this. High temperatures on Wednesday afternoon will warm to the mid to upper 50s as the airmass starts to moderate. Dry and Warmer Late Week Into The Weekend: From Thursday through the upcoming weekend, a very strong ridge over the Southwest US will start to slowly slide east and spread into our area, kicking out the cold airmass. High temperatures will return to the 60s on Thursday, 70s on Friday, and 80s over the weekend. Morning lows will climbing back up to the 40s by Friday, and 50s over the weekend. Between the dry northwest mid- level flow and subsidence from the ridge, rain chances will remain below 10% through Sunday. && .AVIATION... (06Z TAFS) Issued at 124 AM EDT Mon Mar 16 2026 MVFR cigs are spreading northward into TAF sites in advance of an incoming line of thunderstorms and will prevail through the remainder of the morning. Line of storms is expected to impact ATL area and CSG TAF sites 09-12Z with gusty W to NW winds likely along leading edge. -SHRA will linger through 18Z with a low-end chance for a few flurries or very light -SN/PL at ATL area sites 18-20Z before ending. Cigs should then improve to VFR by 21-22Z. SW winds initially at 10-15 kts with gusts 20-25 kts will switch to NW in the wake of the cold front after 12-14Z with speeds 15-20 kts and gusts 25-30 kts into the afternoon. //ATL Confidence...06Z Update... Low confidence in brief afternoon -SN/PL potential. Medium confidence on cigs/precip timing. High confidence on winds. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 64 28 48 28 / 90 0 0 0 Atlanta 60 29 48 31 / 80 0 0 0 Blairsville 53 19 40 20 / 90 10 0 0 Cartersville 52 27 47 26 / 50 0 0 0 Columbus 62 30 52 30 / 80 0 0 0 Gainesville 60 28 46 28 / 90 0 0 0 Macon 67 30 52 30 / 90 0 0 0 Rome 53 29 50 30 / 50 0 0 0 Peachtree City 59 27 49 28 / 80 0 0 0 Vidalia 72 34 54 32 / 90 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 11 PM this evening to 10 AM EDT Tuesday for GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113. && SHORT TERM...RW LONG TERM....Culver AVIATION...RW
Hazardous weather outlook, Mar 16, 3:21 AM EDT, 2 hours 1 minute before
Hazardous Weather Outlook National Weather Service Peachtree City GA 321 AM EDT Mon Mar 16 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170730- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 321 AM EDT Mon Mar 16 2026 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... A line of thunderstorms will continue to advance south and east through this morning with additional storms also possible in advance of this line. Some of these thunderstorms will become severe, bringing a risk for damaging wind gusts as well as a few tornadoes. Light flurries and snow showers will be possible across parts of north Georgia, mainly north of I-85. Any accumulations are expected to be minimal and limited to grassy or elevated surfaces with no travel impacts expected. Freezing temperatures will occur areawide tonight, potentially harming crops and other sensitive vegetation. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Widespread freezing temperatures are expected again Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Mar 16, 4:41 AM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
441 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM Tstm Wnd Dmg 1 S Tunnel Hill 34.83N 85.05W
03/16/2026 Whitfield GA Emergency Mngr
EM reports tree down on porch at 100 block
of Pinebrook Dr.
&&Local storm report, Mar 16, 4:43 AM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
443 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM Tstm Wnd Dmg 2 ENE Mill Creek 34.74N 85.00W
03/16/2026 Whitfield GA Emergency Mngr
EM reports tree tree down on structure, no
injuries on 700 blk of W Dug Gape Mountain
Rd near Valley Brook Dr.
&&Local storm report, Mar 16, 4:44 AM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
444 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM Tstm Wnd Dmg 3 S Dalton 34.72N 84.98W
03/16/2026 Whitfield GA Emergency Mngr
EM reports 3 to 4 trees down on 2600 blk of
S Dixie Hwy near Ohio Wy. All lanes blocked.
&&Local storm report, Mar 16, 5:14 AM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
514 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM Hail 1 NE Adairsville 34.38N 84.93W
03/16/2026 E0.75 Inch Bartow GA Public
Public report in Adairsville of penny size
hail.
&&Local storm report, Mar 16, 5:18 AM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
518 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM Tstm Wnd Dmg 2 SW Rocky Face 34.78N 85.05W
03/16/2026 Whitfield GA Emergency Mngr
EM reports utility line down in road near
Lafayette Rd near Mt Vernon Rd.
&&Local storm report, Mar 16, 5:21 AM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
521 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM Tstm Wnd Dmg 1 SE Antioch 33.94N 85.15W
03/16/2026 Polk GA Emergency Mngr
Tree on powerlines southwest of Rockmoart
along 800 block of Hightower Falls Rd.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 2:20 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 40 min |
| Mar 16, 2:57 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 48 min |
| Mar 16, 3:36 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Catoosa, Chattooga, Floyd, Gordon, Murray and 2 more | 39 min |
| Mar 16, 3:39 AM EDT | Tornado Warning | FFC | Whitfield | 21 min |
| Mar 16, 4:13 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 47 min |
| Mar 16, 4:19 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon, Pickens | 41 min |
| Mar 16, 4:29 AM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 20 min |
| Mar 16, 4:47 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding, Polk | 28 min |
| Mar 16, 4:48 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 27 min |
| Mar 16, 4:52 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Gordon, Pickens | 26 min |
| Mar 16, 5:16 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Clayton, Cobb, DeKalb and 5 more | 44 min |
| Mar 16, 5:17 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Fannin, Forsyth, Gilmer, Hall and 5 more | 43 min |
| Mar 16, 5:54 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Harris, Heard, Henry and 5 more | 36 min |
| Mar 16, 5:59 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clayton, DeKalb, Forsyth, Gwinnett and 5 more | 46 min |
| Mar 16, 6:02 AM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Towns, White | 13 min |
| Mar 16, 6:10 AM EDT | Tornado Warning | FFC | DeKalb, Rockdale | 20 min |
| Mar 16, 6:27 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Gwinnett, Hall, Jackson and 6 more | 48 min |
| Mar 16, 6:35 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Fayette, Henry, Lamar, Meriwether, Newton and 2 more | 40 min |
| Mar 16, 6:37 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Lamar, Marion, Meriwether, Muscogee and 3 more | 38 min |
| Mar 16, 6:44 AM EDT | Severe Thunderstorm Warning | FFC | Banks | 16 min |
| Mar 16, 6:59 AM EDT | Tornado Warning | FFC | Lamar, Pike, Talbot, Upson | 31 min |
| Mar 16, 7:03 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe | 42 min |
| Mar 16, 7:08 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Talbot, Taylor | 37 min |
| Mar 16, 7:08 AM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 39 min |
| Mar 16, 7:10 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Morgan, Newton and 1 more | 35 min |
| Mar 16, 7:13 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Pike, Talbot, Taylor and 1 more | 32 min |
| Mar 16, 7:20 AM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 40 min |
| Mar 16, 7:39 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jones, Macon and 4 more | 51 min |
| Mar 16, 7:41 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Jones, Monroe, Morgan, Putnam | 34 min |
| Mar 16, 7:49 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 26 min |
| Mar 16, 7:52 AM EDT | Tornado Warning | FFC | Bibb, Jones | 23 min |
| Mar 16, 8:00 AM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Stewart, Sumter, Webster | 30 min |
| Mar 16, 8:05 AM EDT | Tornado Warning | FFC | Jones | 8 min |
| Mar 16, 8:18 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 42 min |
| Mar 16, 8:29 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Hancock, Houston, Jones, Laurens and 4 more | 31 min |
| Mar 16, 8:33 AM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Sumter, Webster | 12 min |
| Mar 16, 8:44 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 31 min |
| Mar 16, 9:01 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Johnson, Warren, Washington | 44 min |
| Mar 16, 9:14 AM EDT | Special Weather Statement | FFC | Wheeler | 31 min |
| Mar 16, 9:16 AM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Mar 16, 9:22 AM EDT | Special Weather Statement | FFC | Dodge, Laurens, Pulaski | 23 min |
| Mar 16, 9:35 AM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Mar 16, 10:24 AM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 80 more | 16 hr |
| Mar 16, 10:54 AM EDT | Winter Weather Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more | 4 min |
| Mar 16, 10:58 AM EDT | Winter Weather Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more | 9 hr |
| Mar 16, 11:53 AM EDT | Special Weather Statement | FFC | Telfair | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.